• Previous Article
    Uniqueness for Lp-viscosity solutions for uniformly parabolic Isaacs equations with measurable lower order terms
  • CPAA Home
  • This Issue
  • Next Article
    Well-posedness for a non-isothermal flow of two viscous incompressible fluids
November  2018, 17(6): 2479-2493. doi: 10.3934/cpaa.2018118

Coupled systems of Hilfer fractional differential inclusions in banach spaces

1. 

Laboratory of Mathematics, Geometry, Analysis, Control and Applications, Tahar Moulay University of Saïda, P.O. Box 138, EN-Nasr, 20000 Saïda, Algeria

2. 

Laboratory of Mathematics, Djillali Liabes University of Sidi Bel-Abbès, P.O. Box 89, 22000, Algeria

3. 

Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA

* Corresponding author

Received  October 2017 Revised  January 2018 Published  June 2018

This paper deals with some existence results in Banach spaces for Hilfer and Hilfer-Hadamard fractional differential inclusions. The main tools used in the proofs are Mönch's fixed point theorem and the concept of a measure of noncompactness.

Citation: Saïd Abbas, Mouffak Benchohra, John R. Graef. Coupled systems of Hilfer fractional differential inclusions in banach spaces. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2479-2493. doi: 10.3934/cpaa.2018118
References:
[1]

S. Abbas and M. Benchohra, Stability results for fractional differential equations with not instantaneous impulses and state-dependent delay, Math. Slovaca, 67 (2017), 875-894.   Google Scholar

[2]

S. AbbasM. Benchohra and M. A. Darwish, Upper and lower solutions method for partial discontinuous fractional differential inclusions with not instantaneous impulses, Discus. Math. Diff. Incl., Contr. Optim., 36 (2016), 155-179.   Google Scholar

[3]

S. Abbas, M. Benchohra, J. R. Graef and J. E. Lazreg, Implicit Hadamard fractional differential equations with impulses under weak topologies, to appear. Google Scholar

[4] S. AbbasM. Benchohra and G.M. N'Guérékata, Topics in Fractional Differential Equations, Springer, New York, 2012.   Google Scholar
[5] S. AbbasM. Benchohra and G.M. N'Guérékata, Advanced Fractional Differential and Integral Equations, Nova Science Publishers, New York, 2015.   Google Scholar
[6] J. P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin-Heidelberg, New York, 1984.   Google Scholar
[7] J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, 1990.   Google Scholar
[8]

J. M. Ayerbee Toledano, T. Dominguez Benavides and G. Lopez Acedo, Measures of Noncompactness in Metric Fixed Point Theory, Operator Theory, Advances and Applications, vol 99, Birkhäuser, Basel, Boston, Berlin, 1997. Google Scholar

[9]

J. Bana and K. Goebel, Measures of Noncompactness in Banach Spaces, Dekker, New York, 1980. Google Scholar

[10]

M. BenchohraJ. HendersonS. K. Ntouyas and A. Ouahab, Existence results for functional differential equations of fractional order, J. Math. Anal. Appl., 338 (2008), 1340-1350.   Google Scholar

[11]

M. BenchohraJ. Henderson and D. Seba, Measure of noncompactness and fractional differential equations in Banach spaces, Commun. Appl. Anal., 12 (2008), 419-428.   Google Scholar

[12]

M. Benchohra and D. Seba, Integral equations of fractional order with multiple time delays in Banach spaces, Electron. J. Differential Equations, 2012 (2012), 8 pp.   Google Scholar

[13] K. Deimling, Multivalued Differential Equations, De Gruyter, Berlin-New York, 1992.   Google Scholar
[14]

K. M. Furati, M. D. Kassim. Non-existence of global solutions for a differential equation involving Hilfer fractional derivative, Electron. J. Differential Equations, 235 (2013), 10 pp.   Google Scholar

[15]

K. M. FuratiM. D. Kassim and N. e-. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Comput. Math. Appl., 64 (2012), 1616-1626.   Google Scholar

[16]

J. R. GraefN. Guerraiche and S. Hamani, Boundary value problems for fractional differential inclusions with Hadamard type derivatives in Banach spaces, Studia Universitatis BabeşBolyai Mathematica, 62 (2017), 427-438.   Google Scholar

[17]

J. R. GraefN. Guerraiche and S. Hamani, Initial value problems for fractional functional differential inclusions with Hadamard type derivatives in Banach spaces, Surv. Math. Appl., 13 (2018), 27-40.   Google Scholar

[18]

H. P. Heinz, On the behaviour of measure of noncompacteness with respect of differentiation and integration of vector-valued function, Nonlinear. Anal., 7 (1983), 1351-1371.   Google Scholar

[19] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.   Google Scholar
[20]

Sh. Hu and N. Papageorgiou, Handbook of Multivalued Analysis, Theory I, Kluwer, Dordrecht, 1997. Google Scholar

[21]

R. Kamocki and C. Obcz′nnski, On fractional Cauchy-type problems containing Hilfer's derivative, Electron. J. Qual. Theory Differ. Equ., 50 (2016), 1-12.   Google Scholar

[22]

A. A. Kilbas, Hadamard-type fractional calculus, J. Korean Math. Soc., 38 (2001), 1191-1204.   Google Scholar

[23] A. A. KilbasH. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, 2006.   Google Scholar
[24]

V. Lakshmikantham and J. Vasundhara Devi, Theory of fractional differential equations in a Banach space, Eur. J. Pure Appl. Math., 1 (2008), 38-45.   Google Scholar

[25]

V. Lakshmikantham and A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Anal., 69 (2008), 2677-2682.   Google Scholar

[26]

V. Lakshmikantham and A. S. Vatsala, General uniqueness and monotone iterative technique for fractional differential equations, Appl. Math. Lett., 21 (2008), 828-834.   Google Scholar

[27]

A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equation, Bull. Accd. Pol. Sci., Ser. Sci. Math. Astronom. Phys., 13 (1965), 781-786.   Google Scholar

[28]

D. O'Regan and R. Precup, Fixed point theorems for set-valued maps and existence principles for integral inclusions, J. Math. Anal. Appl., 245 (2000), 594-612.   Google Scholar

[29]

M. D. Qassim, K. M. Furati and N. -e. Tatar, On a differential equation involving HilferHadamard fractional derivative, Abstr. Appl. Anal., Vol. 2012, Article ID 391062, 17 pages, 2012. Google Scholar

[30]

M. D. Qassim and N. -e. Tatar, Well-posedness and stability for a differential problem with Hilfer-Hadamard fractional derivative, Abstr. Appl. Anal., Vol. 2013, Article ID 605029, 12 pages, 2013. Google Scholar

[31]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Amsterdam, 1987, Engl. Trans. from the Russian. Google Scholar

[32] V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg, Higher Education Press, Beijing, 2010.   Google Scholar
[33]

Ž. TomovskiR. Hilfer and H. M. Srivastava, Fractional and operational calculus with generalized fractional derivative operators and Mittag-Leffler type functions, Integral Transforms Spec. Funct., 21 (2010), 797-814.   Google Scholar

[34]

J.-R. Wang and Y. Zhang, Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Appl. Math. Comput., 266 (2015), 850-859.   Google Scholar

[35] Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014.   Google Scholar

show all references

References:
[1]

S. Abbas and M. Benchohra, Stability results for fractional differential equations with not instantaneous impulses and state-dependent delay, Math. Slovaca, 67 (2017), 875-894.   Google Scholar

[2]

S. AbbasM. Benchohra and M. A. Darwish, Upper and lower solutions method for partial discontinuous fractional differential inclusions with not instantaneous impulses, Discus. Math. Diff. Incl., Contr. Optim., 36 (2016), 155-179.   Google Scholar

[3]

S. Abbas, M. Benchohra, J. R. Graef and J. E. Lazreg, Implicit Hadamard fractional differential equations with impulses under weak topologies, to appear. Google Scholar

[4] S. AbbasM. Benchohra and G.M. N'Guérékata, Topics in Fractional Differential Equations, Springer, New York, 2012.   Google Scholar
[5] S. AbbasM. Benchohra and G.M. N'Guérékata, Advanced Fractional Differential and Integral Equations, Nova Science Publishers, New York, 2015.   Google Scholar
[6] J. P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin-Heidelberg, New York, 1984.   Google Scholar
[7] J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, 1990.   Google Scholar
[8]

J. M. Ayerbee Toledano, T. Dominguez Benavides and G. Lopez Acedo, Measures of Noncompactness in Metric Fixed Point Theory, Operator Theory, Advances and Applications, vol 99, Birkhäuser, Basel, Boston, Berlin, 1997. Google Scholar

[9]

J. Bana and K. Goebel, Measures of Noncompactness in Banach Spaces, Dekker, New York, 1980. Google Scholar

[10]

M. BenchohraJ. HendersonS. K. Ntouyas and A. Ouahab, Existence results for functional differential equations of fractional order, J. Math. Anal. Appl., 338 (2008), 1340-1350.   Google Scholar

[11]

M. BenchohraJ. Henderson and D. Seba, Measure of noncompactness and fractional differential equations in Banach spaces, Commun. Appl. Anal., 12 (2008), 419-428.   Google Scholar

[12]

M. Benchohra and D. Seba, Integral equations of fractional order with multiple time delays in Banach spaces, Electron. J. Differential Equations, 2012 (2012), 8 pp.   Google Scholar

[13] K. Deimling, Multivalued Differential Equations, De Gruyter, Berlin-New York, 1992.   Google Scholar
[14]

K. M. Furati, M. D. Kassim. Non-existence of global solutions for a differential equation involving Hilfer fractional derivative, Electron. J. Differential Equations, 235 (2013), 10 pp.   Google Scholar

[15]

K. M. FuratiM. D. Kassim and N. e-. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Comput. Math. Appl., 64 (2012), 1616-1626.   Google Scholar

[16]

J. R. GraefN. Guerraiche and S. Hamani, Boundary value problems for fractional differential inclusions with Hadamard type derivatives in Banach spaces, Studia Universitatis BabeşBolyai Mathematica, 62 (2017), 427-438.   Google Scholar

[17]

J. R. GraefN. Guerraiche and S. Hamani, Initial value problems for fractional functional differential inclusions with Hadamard type derivatives in Banach spaces, Surv. Math. Appl., 13 (2018), 27-40.   Google Scholar

[18]

H. P. Heinz, On the behaviour of measure of noncompacteness with respect of differentiation and integration of vector-valued function, Nonlinear. Anal., 7 (1983), 1351-1371.   Google Scholar

[19] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.   Google Scholar
[20]

Sh. Hu and N. Papageorgiou, Handbook of Multivalued Analysis, Theory I, Kluwer, Dordrecht, 1997. Google Scholar

[21]

R. Kamocki and C. Obcz′nnski, On fractional Cauchy-type problems containing Hilfer's derivative, Electron. J. Qual. Theory Differ. Equ., 50 (2016), 1-12.   Google Scholar

[22]

A. A. Kilbas, Hadamard-type fractional calculus, J. Korean Math. Soc., 38 (2001), 1191-1204.   Google Scholar

[23] A. A. KilbasH. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, 2006.   Google Scholar
[24]

V. Lakshmikantham and J. Vasundhara Devi, Theory of fractional differential equations in a Banach space, Eur. J. Pure Appl. Math., 1 (2008), 38-45.   Google Scholar

[25]

V. Lakshmikantham and A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Anal., 69 (2008), 2677-2682.   Google Scholar

[26]

V. Lakshmikantham and A. S. Vatsala, General uniqueness and monotone iterative technique for fractional differential equations, Appl. Math. Lett., 21 (2008), 828-834.   Google Scholar

[27]

A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equation, Bull. Accd. Pol. Sci., Ser. Sci. Math. Astronom. Phys., 13 (1965), 781-786.   Google Scholar

[28]

D. O'Regan and R. Precup, Fixed point theorems for set-valued maps and existence principles for integral inclusions, J. Math. Anal. Appl., 245 (2000), 594-612.   Google Scholar

[29]

M. D. Qassim, K. M. Furati and N. -e. Tatar, On a differential equation involving HilferHadamard fractional derivative, Abstr. Appl. Anal., Vol. 2012, Article ID 391062, 17 pages, 2012. Google Scholar

[30]

M. D. Qassim and N. -e. Tatar, Well-posedness and stability for a differential problem with Hilfer-Hadamard fractional derivative, Abstr. Appl. Anal., Vol. 2013, Article ID 605029, 12 pages, 2013. Google Scholar

[31]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Amsterdam, 1987, Engl. Trans. from the Russian. Google Scholar

[32] V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg, Higher Education Press, Beijing, 2010.   Google Scholar
[33]

Ž. TomovskiR. Hilfer and H. M. Srivastava, Fractional and operational calculus with generalized fractional derivative operators and Mittag-Leffler type functions, Integral Transforms Spec. Funct., 21 (2010), 797-814.   Google Scholar

[34]

J.-R. Wang and Y. Zhang, Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Appl. Math. Comput., 266 (2015), 850-859.   Google Scholar

[35] Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014.   Google Scholar
[1]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[2]

George A. Anastassiou. Iyengar-Hilfer fractional inequalities. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021004

[3]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021016

[4]

Iman Malmir. Caputo fractional derivative operational matrices of legendre and chebyshev wavelets in fractional delay optimal control. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021013

[5]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

[6]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[7]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[8]

Maha Daoud, El Haj Laamri. Fractional Laplacians : A short survey. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021027

[9]

Mengyao Chen, Qi Li, Shuangjie Peng. Bound states for fractional Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021038

[10]

Brahim Alouini. Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021013

[11]

Maoding Zhen, Binlin Zhang, Vicenţiu D. Rădulescu. Normalized solutions for nonlinear coupled fractional systems: Low and high perturbations in the attractive case. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2653-2676. doi: 10.3934/dcds.2020379

[12]

Haili Qiao, Aijie Cheng. A fast high order method for time fractional diffusion equation with non-smooth data. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021073

[13]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[14]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[15]

Khosro Sayevand, Valeyollah Moradi. A robust computational framework for analyzing fractional dynamical systems. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021022

[16]

Indranil Chowdhury, Gyula Csató, Prosenjit Roy, Firoj Sk. Study of fractional Poincaré inequalities on unbounded domains. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2993-3020. doi: 10.3934/dcds.2020394

[17]

Jinye Shen, Xian-Ming Gu. Two finite difference methods based on an H2N2 interpolation for two-dimensional time fractional mixed diffusion and diffusion-wave equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021086

[18]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[19]

Amit Goswami, Sushila Rathore, Jagdev Singh, Devendra Kumar. Analytical study of fractional nonlinear Schrödinger equation with harmonic oscillator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021021

[20]

Zhimin Chen, Kaihui Liu, Xiuxiang Liu. Evaluating vaccination effectiveness of group-specific fractional-dose strategies. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021062

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (375)
  • HTML views (223)
  • Cited by (6)

Other articles
by authors

[Back to Top]